MathSciNet Relay Station
MathSciNet bibliographic data
MR1955796 53D20 (14M25)
Hattori, Akio; Masuda, Mikiya Theory of multi-fans. Osaka J. Math. 40 (2003), no. 1, 1–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement